Advances in Differential Equations

Corrigendum: "On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval"

Olivier Goubet and Jie Shen

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Due to an oversight in the final production process, Figures 2 and 4 in [1] only showed part of the intended contents. We provide below the complete version for Figures 2 and 4.

Article information

Source
Adv. Differential Equations Volume 13, Number 1-2 (2008), 199-200.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867364

Mathematical Reviews number (MathSciNet)
MR2482541

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35A35: Theoretical approximation to solutions {For numerical analysis, see 65Mxx, 65Nxx} 65M60: Finite elements, Rayleigh-Ritz and Galerkin methods, finite methods

Citation

Goubet, Olivier; Shen, Jie. Corrigendum: "On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval". Adv. Differential Equations 13 (2008), no. 1-2, 199--200. https://projecteuclid.org/euclid.ade/1355867364.


Export citation

See also

  • Original article: Olivier Goubet, Jie Shen. On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval. Adv. Differential Equations 12 (2007), no. 2, 221–239.